# SDR DXTA2025052103550

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 9,512 hours, 7,587 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 0110087721
- Part serial: 1AC08764
- Condition: Defective
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENTRAL RUD FAIL CAS APPEARED THREE TIMES IN FLIGHT. FIRST, CLIMBING BELOW 10,000, APPROX 200 KNOTS, THIS MESSAGE APPEARED ALONG WITH AP FAIL AND YD FAIL. ALL MESSAGES RESET IN ONLY A FEW SECONDS. SECOND, CLIMBING BETWEEN 10-20,000 FEET AND APPROX 220 KNOTS, THE SAME THREE MESSAGES APPEARED AND DISAPPEARED JUST AS QUICKLY. WE ELECTED TO CONTINUE TO DESTINATION AFTER CONFERRING WITH DISPATCH AND FODM. ON FINAL, VENTRAL RUD FAIL CAS APPEARED BY ITSELF. I DISCONNECTED THE AP AND YD AND LANDED. CAS DISAPPEARED ON ITS OWN AFTER ENGINE SHUTDOWN.  REPLACED VENTRAL RUDDER SERVO IAW PHENOM 300 AMM PART II 22-11-11-000-801-A. OPS CHECK GOOD.
